# SDR CA000118051

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: 1548355197
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EPR FLUCTUATIONS REPORTED ON NR 2 ENGINE.  P1 PROBE LINE FOUND CRACKED.
